Please use this identifier to cite or link to this item:
Title: Ball convergence theorems for Maheshwari-type eighth-order methods under weak conditions
Authors: Argyros, I.K.
George, S.
Issue Date: 2016
Citation: Sao Paulo Journal of Mathematical Sciences, 2016, Vol.10, 1, pp.91-103
Abstract: We present a local convergence analysis for a family of Maheshwari-type eighth-order methods in order to approximate a solution of a nonlinear equation. We use hypotheses up to the first derivative in contrast to earlier studies such as Cordero et al. (J Comput Appl Math 291(1):348 357, 2016), Maheshwari (Appl Math Comput 211:283 391, 2009), Petkovic et al. (Multipoint methods for solving nonlinear equations. Elsevier, Amsterdam, 2013) using hypotheses up to the seventh derivative. This way the applicability of these methods is extended under weaker hypotheses. Moreover the radius of convergence and computable error bounds on the distances involved are also given in this study. Numerical examples are also presented in this study. 2015, Instituto de Matem tica e Estat stica da Universidade de S o Paulo.
Appears in Collections:1. Journal Articles

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.